MAUDE Adverse Event Report: AMBU A/S AMBU SPUR II PEDIATRIC RESUSCITATOR; MANUAL RESUSCITATOR

AMBU A/S AMBU SPUR II PEDIATRIC RESUSCITATOR; MANUAL RESUSCITATOR
Model Number 531600051
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ambu sales representative reported that spur ii had a blocked manometer port.This reported failure was verified during the investigation of the returned samples.No reading was obtained from the manometer, when applying pressure to the spur ii bag.The production records showed that the reported defect could have been caused due to a damaged tool pin during the molding injection process for the patient valve housing.The blocked manometer port was not detected during quality control in the spur ii assembly line, by neither visual inspection nor the test machine performing the function test (ins-000986 rev.12) for 'manometer port passage'.It is suspected that the test machine not having detected the manometer port issue could have been due to test machine being worn out.To mitigate the defect from occuring again, a corrective action (ca-000948) has been initiated.The molding tool has been repaired and a quality control check point on the manometer port has now been added into the working instructions for the injection control procedure for the patient valve housing to improve visual inspection of the manometer port.In addition, a requirement to verify that the test machine used to test 'manometer port passage' is efficient, has been added.Ambu will keep monitoring the issue and take actions as appropriate.
 
Event or Problem Description
An ambu sales representative was checking his spur ii stock and detected 3 pieces of spur ii with occludded manometer port, rendering the manometer non-functional.No patient involvement.

Brand Name
AMBU SPUR II PEDIATRIC RESUSCITATOR
Common Device Name
MANUAL RESUSCITATOR
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dnk 2750
DA  2750
MDR Report Key22236633
Report Number1220828-2025-00015
Device Sequence Number9098830
Product Code OEV
UDI-Device Identifier05707480163441
UDI-Public05707480163441
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
Report Date (Section F) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number531600051
Device Catalogue Number531600051
Device Lot Number2000015577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/19/2025
Event Location Other
Date Report to Manufacturer06/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown